A 42-year-old member asked:
What to do if i have high tolerance for pain,in a bit of pain now,bad reaction to ixprim(tramadol)before,should i try it again?
2 doctor answers • 4 doctors weighed in
Physical Medicine and Rehabilitation 26 years experience
Probably not.: Depending upon the reaction probably not. While true allergic reactions are very rare with tramadol, like any medication, the possibility exists. More often patients experience side effects, e.g., nausea, sleepiness and dizziness. This has some implication for what alternative medication may be helpful and tolerated.
3.9k viewsReviewed >2 years ago
Pain Management 13 years experience
You may: benefit from other prescription drug classes. Many people can't tolerate tramadol due to side effects. Always consult a physician when taking medications for pain. Other alternative therapies exist. Try TENS, Acupuncture, gentle manual therapy.
3.9k viewsReviewed >2 years agoMerged
A 37-year-old member asked:
Can you tell me if I have high tolerance for pain, in a bit of pain now, bad reaction to ixprim(tramadol)before, should I try it again?
1 doctor answer • 1 doctor weighed in
Neurology 36 years experience
No: One of the contraindications to use is prior adverse reaction.
4.1k viewsAnswered >2 years ago
Last updated Apr 24, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.